# SDR SWAA002535

- Difficulty date: December 3, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 53,927 hours, 57,225 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EVAC SLIDE PRESSURE INDICATOR OUT OF VIEW. REPOSITIONED SLIDE ASSY PER MM.
